# SDR FDEA201509262964

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 419 hours, 17,085 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 185N30017
- Condition: Missing
- Location: Horizonatal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED DOUBLER REPAIR MISSING, RT HORIZONTAL STABILIZER UPPER SKIN NEAR LE, APPROX 24" FROM INBD END OF STABILIZER.  REPAIRED IAW IAW SRM 55-10-01-1A FIG 101 & SRM 51-70-10-2R REPAIR NR 4 & PARAGRAPH 11  20 7 OF SRM 51-70-10-2R.
